# SDR 9900599154

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8913E
- Make and model: Doug DC-9-14
- Aircraft serial: 45830
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Tail Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND EMERGENCY ESCAPE PATH LIGHTING IN TAIL COMPARTMENT INOPERATIVE.  REPLACED BATTERIES IN POWER SUPPLY LOCATED IN LAVATORY.  OPERATIONAL CHECK NORMAL.
